Journal of Symbolic Logic

Review: Eugene C. Luschei, The Logical Systems of Lesniewski

John T. Kearns

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 1 (1973), 147-148.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738551

JSTOR
links.jstor.org

Citation

Kearns, John T. Review: Eugene C. Luschei, The Logical Systems of Lesniewski. J. Symbolic Logic 38 (1973), no. 1, 147--148. https://projecteuclid.org/euclid.jsl/1183738551


Export citation